# SDR VJ9800622

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 59104475009
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT AFTER TAKEOFF.  ALL GEAR INDICATIONS NORMAL WITH GEAR IN DOWN POSITION.  CREW ELECTED TO RETURN TO DEPARTING STATION.  INSPECTED GEAR FOR BROKEN, MISSING PARTS, AND LEAKS; NONE FOUND.  PINNED GEAR AND FERRIED AIRCRAFT TO ATL MAINTENANCE BASE.  PERFORMED FURTHER CHECKS BY JACKING AND RETRACTING GEAR AND NO DEFECTS NOTED; LUBRICATED GEAR AND ALL WITHING LIMIT IAW MM 32-20-0 AND 32-30-0.
